# SDR ABXR2010111900054

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: General aviation
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 83,365 hours, 20,348 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ABXR) SKIN CRACKED AT STA 1645, STRINGER 7L.  REPAIRED SKIN IAW SRM.
